Gary Moller: [DipPhEd PGDipRehab PGDipSportMed(Otago)FCE Certified, Kordel's and Nutra-Life Certified Natural Health Consultant]. ICL Laboratories registered Hair Tissue Mineral Analysis and Medical Nutrition Consultant.

More than a thousand free articles with advice and commentary about health, fitness and medical matters.

Gary's new website

Thursday, March 27, 2008

My body started to fall apart after being prescribed Cipro!

I have to echo everything that Shells has said about this dangerous class of antibiotics. The Fluoroquinolones have probably done more grievous injury to more people than any other prescription drug. I know that is a broad statement, but the delayed time frame before damage occurs to the patient has disguised just how harmful the FQ's really are. Because of this delay, Dr's and patients are not making the connection between the damage and their use of the FQ antibiotic. The drug reps have done a great job of hiding the dangers as well to increase their sales. After all, they are just puppets for the manufacturers. Dr's seem to be completely ignorant of all the injuries these antibiotics are capable of.
Every Dr. including the one that prescribed Cipro to me has denied any connection between my injuries and the recent use of Cipro. I was very healthy and leading an active live when I was prescribed Cipro for a minor UTI. within days of finishing that scrip, my body started to fall apart. It started with severe insomnia and progressed to every Averse Drug Reaction there is listed about Cipro. It's been over 20 months now and I'm still crippled with Peripheral Neuropathy, Tendinitis, Joints that burn and ache 24/7, the list goes on and on.

There are thousands of injured people on multiple forums on the net that have finally figured out the 'cause' of all their mysterious health problems and why they suddenly developed body wide injuries to their joints, tendons, muscles and connective tissues. There are even more people that have not yet made the connection of the use of a FQ and their sudden dramatic health issues. Most patients are misdiagnosed by Dr's that don't have a clue as to the damage these drugs are capable of.

Most people have suffered major central nervous system problems also. Because of the fluoride in the FQ's, they are able to penetrate deep into the cellular structure of our DNA and affect our mitochondria. This translates to body wide damage to all of our systems.

Something has to be done to stop this madness and destruction of human life. We need help!
_______________________________________
Gary Moller comments:
Please read the other postings about these drugs by clicking on the labels below. Please pass the articles to friends, family and work mates to ensure that they are forewarned before their next doctor's visit.

Sadly, the damage is done and much of it would appear to be permanent. However; there is still much good stuff that one can do to assist the body with coping the best it can. The first step is to complete the free Active Elements Assessment and then to use the results to develop a nutritional strategy to ensure that your body is able to repair and build strong collagen.


Talk to Gary Moller:
gazzamoller@BitWine

1 please comment:

Anonymous said...

Hello,
I have been on Cipro off and on for the last 16 year's due to infection's after my transplant in 1991. And the last 6 year;s daily 500 mg. I have pain daily and I do not know how to handle it anymore the Dr's do not know what is wrong with me they have done test after test and can not find out what is wrong with me. I was begining to think I was loosing my mind.
But my daughter saw the new's one day last week and it shown where Cipro has caused a lot of damage and Transplant people and people on steroids and taking Cipro 500 mg. And I don't know if I was happy that I had maybe found that what was wrong with me or so upset because it was caused by a med I was on for 6 year's.I do not know what to do know and the lawyer'ssaid it had to do with tendons to be able to file a suit. I have recently had a thumb fixed and I spoke with the Dr's office who done it and they said it was tendon damage. But it is all over my body. I am in bed more than I am out of it anymore. So what do I need to do can someone give me some help.. Thank you so very much Brenda at kamiah2005@yahoo.com